# SDR YENA20150309041

- Difficulty date: March 9, 2015
- Submitted: March 11, 2015
- Operation: Air carrier
- Aircraft: N503JB
- Make and model: Airbus A320-232
- Aircraft serial: 1123
- Aircraft time: 59,627 hours, 22,328 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 4633
- Condition: Failed
- Location: Emergency Lights
- Part time: 41,548 hours, 14,776 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK, EMERGENCY EXIT LIGHTS ON SEATS 15 AND 19 DID NOT ILLUMINATE.  R & R EPSU AT 11WL IAW AMM 33-51-38-000-001 AND AMM 33-51-38-400-001-A. OPS CHECK GOOD.
